Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 1208563, 19 pages
https://doi.org/10.1155/2017/1208563
Research Article

On Dynamical Behavior of a Friction-Induced Oscillator with 2-DOF on a Speed-Varying Traveling Belt

School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Correspondence should be addressed to Jinjun Fan

Received 30 September 2016; Accepted 4 January 2017; Published 5 February 2017

Academic Editor: Stefano Lenci

Copyright © 2017 Jinjun Fan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jinjun Fan, Shan Xue, and Shuangshuang Li, “Analysis of dynamical behaviors of a friction-induced oscillator with switching control law,” Chaos, Solitons & Fractals, vol. 103, pp. 513–531, 2017. View at Publisher ยท View at Google Scholar